| Model Number |
71674532 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the intertan 3.2mm guiide pin sleeve was broken and will not fit into the drill sleeve anymore.It was unknown if this occurred during surgery or not; therefore, patient involvement has not been confirmed.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, during a trauma surgery, the intertan 3.2mm guiide pin sleeve was broken and will not fit into the drill sleeve anymore.The procedure was successfully completed without delay using a smith and nephew back up device.Patient was not harmed.
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation.Therefore, the product analysis and the reported event could not be confirmed at this time.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.